Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Note on functions bounded and analytic in the unit circle


Author: Makoto Ohtsuka
Journal: Proc. Amer. Math. Soc. 5 (1954), 533-535
MSC: Primary 30.0X
DOI: https://doi.org/10.1090/S0002-9939-1954-0062832-3
MathSciNet review: 0062832
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] W. Gross, Eine ganze Funktion, für die jede komplexe Zahl Konvergenzwert ist, Math. Ann. vol. 79 (1918) pp. 201-208. MR 1511920
  • [2] R. Nevanlinna, Eindeutige analytische Funktionen, Berlin, 1936.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 30.0X

Retrieve articles in all journals with MSC: 30.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1954-0062832-3
Article copyright: © Copyright 1954 American Mathematical Society

American Mathematical Society